Please use this identifier to cite or link to this item:

On the value distribution of fl(f(k))n

Authors Tse, C. K.
Yang, Chung-Chun
Issue Date 1994
Source Kōdai mathematical journal, v.17, 1994, p. 163-169
Summary Quantitative estimations on the value distribution of fl(f(k))n are studied in this paper. As a result of this, some known results are improved.
Rights © Department of Mathematics, Tokyo Institute of Technology. Reproduced with permission.
Language English
Format Article
Files in this item:
File Description Size Format
kodai9394.pdf 490247 B Adobe PDF